advertisement
Question
Posted by: Lua | 2011/05/30

Anxiety

Thanks so much for your reply.

I have been off and on Cilift for the past few years. I know it works for me. I am just waiting for it to kick in. I have been on it for 14 days. 7 half a table and 7 full, but when I went off the last time I was on 40mg. Now I am only taking 20mg.

I was at a really good place before this happened and I just got married two months ago. Just after the honeymoon I started feeling this way and the problems started. That is when the nausea and other symptoms increased. I am trying very hard to pick up some weight though and am stressing about this too.

I had a rough time of the meds having a fight with my then new mother in law and that is when I had a burning feeling and while arguing I had some anxiety symptoms. It dissappeard after that and returned after returning back to work after the honeymoon. I thought it was an ulcer, but apparently not. So I am hoping it is just the anxiety causing all this trouble.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I have seen really good results with Cilift, and many people are suited by 20 mg. If someone is not suited by 40, its usually not worth going higher. Mild nausea, usually decreasing atera couple of weeks, is a common side-effect of this family of drugs. Weight gain occurs and bothers some people but not all, on each of these alternative members of the family. Stressing about weight loss may add to the loss, so rather modify your diet towards something more soothing and yet good for maintaining weight.
Its not of course unusual at all to feel nausea or belly-ache, let alone anxious, when arguing with someone. The important issue would be how you felt between arguments. Sounds like the anxiety. This is where CBT type counselling an help youm learn to control the triggers for your anxiet, and this response to them

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/05/30

I have seen really good results with Cilift, and many people are suited by 20 mg. If someone is not suited by 40, its usually not worth going higher. Mild nausea, usually decreasing atera couple of weeks, is a common side-effect of this family of drugs. Weight gain occurs and bothers some people but not all, on each of these alternative members of the family. Stressing about weight loss may add to the loss, so rather modify your diet towards something more soothing and yet good for maintaining weight.
Its not of course unusual at all to feel nausea or belly-ache, let alone anxious, when arguing with someone. The important issue would be how you felt between arguments. Sounds like the anxiety. This is where CBT type counselling an help youm learn to control the triggers for your anxiet, and this response to them

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement